# SDR DALA2024082608430

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 28,757 hours, 11,142 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE REPORTED AS SMALL FLAMES COMING OFF WHEN PARKED. FIRE TRUCK APPLIED WATER NO OTHER ADVERSE INDICATIONS. C/W HIGH ENERGY STOP INSP PER B737 AMM 05-51. DUE TO EVIDENCE OF BRAKE FIRE R/R #3 MLG BRAKE ASSY PER B737 AMM 32-41. AND R/R #3 MLG TIRE PER B737 AMM 32-45.
